# SDR GTIA040198

- Difficulty date: February 14, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 5930645509
- Part serial: 49603
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 1 ENGINE NOSE COWL LIPPING CORRODED AT 1:00 AND 5:00 O'CLOCK POSITION.  FOUND CORROSION OUT OF LIMITS.  REMOVED NOSE COWL.  INSTALLED THE NR 1 ENGINE NOSE COWL.  (M)
